# SDR DALA13070055643

- Difficulty date: January 17, 2012
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 53,929 hours, 21,434 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, CORROSION WAS FOUND COMMON TO BS 1380 FRAME WEB AT STRINGER 25R. CORRODED FRAME WEB WAS REPAIRED IAW SECTION I OF ER/A 499039-14.
